Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 368425, 14 pages
http://dx.doi.org/10.1155/2012/368425
Research Article

Existence of Solutions for a Quasilinear Reaction Diffusion System

Department of Basic Sciences, Yancheng Institute of Technology, Jiangsu, Yancheng 224003, China

Received 26 February 2012; Revised 30 April 2012; Accepted 30 April 2012

Academic Editor: D. Anderson

Copyright © 2012 Canrong Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Canrong Tian, “Existence of Solutions for a Quasilinear Reaction Diffusion System,” Abstract and Applied Analysis, vol. 2012, Article ID 368425, 14 pages, 2012. https://doi.org/10.1155/2012/368425.